Pigmentation of the gums following hydroxychloroquine therapy

S. Veraldi, R. Schianchi-Veraldi, G. Scarabelli

Research output: Contribution to journalArticlepeer-review

Abstract

The authors describe a case of pigmentation of the gums occurring after therapy with hydroxychloroquine. A twenty-eight-year-old woman with discoid lupus erythematosus was treated only with hydroxychloroquine. After seven months of this therapy, a diffuse bluish-gray pigmentation was apparent on the vestibular surface of the gums of both dental arches. No pigmented lesions were noticed on either the skin or the nails.

Original languageEnglish
Pages (from-to)281-282
Number of pages2
JournalCutis
Volume49
Issue number4
Publication statusPublished - 1992

ASJC Scopus subject areas

  • Dermatology
  • Immunology and Allergy

Fingerprint Dive into the research topics of 'Pigmentation of the gums following hydroxychloroquine therapy'. Together they form a unique fingerprint.

Cite this